On the Riesz potential operator of variable order from variable exponent Morrey space to variable exponent Campanato space

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

For the Riesz potential of variable order over bounded domains in Euclidean space, we prove the boundedness result from variable exponent Morrey spaces to variable exponent Campanato spaces. A special attention is paid to weaken assumptions on variability of the Riesz potential.

Original languageEnglish
Pages (from-to)9337-9344
Number of pages8
JournalMathematical Methods in the Applied Sciences
Volume43
Issue number16
DOIs
Publication statusPublished - Nov 15 2020

Keywords

  • BMO
  • Riesz potential
  • fractional integral
  • variable exponent Campanato spaces
  • variable exponent Morrey spaces

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'On the Riesz potential operator of variable order from variable exponent Morrey space to variable exponent Campanato space'. Together they form a unique fingerprint.

Cite this